Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

History of blood clots, leg pain, tingling, DVT done, on warfarin, diagnosed enlarged spleen and upper GI issue. Any advice?

Hi there. I have a history of blood clots and a disorder of factor five leiden. I am having pains in my left leg which is the leg I had a major DVT in before. I am currently on warfarin because I have had 2 major DVTs. Also, my family physician says I have an enlarged spleen and an upper GI issue, but she says I can't get in for an upper GI test for at least l5 months. My left hand is tingling and when I stand up from sitting or bending down I just about pass out. I am concerned that all of these issues are related. Any advice for me?
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The tingling and the passing out on standing could be related to cervical spondylosis or a middle ear disease. Taking warfarin should help in decreasing the leg pains that you are having.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor